Advertisement

Modular Curves and Abelian Varieties

  • John E. Cremona
  • Joan-Carles Lario
  • Jordi Quer
  • Kenneth A. Ribet

Part of the Progress in Mathematics book series (PM, volume 224)

Table of contents

  1. Front Matter
    Pages i-viii
  2. Irene I. Bouw, Stefan Wewers
    Pages 1-22
  3. Kevin Buzzard
    Pages 23-44
  4. János A. Csirik
    Pages 53-74
  5. Noam D. Elkies
    Pages 81-91
  6. Jordan S. Ellenberg
    Pages 93-103
  7. Josep González, Joan-Carles Lario, Jordi Quer
    Pages 125-139
  8. Jayanta Manoharmayum
    Pages 141-149
  9. Barry Mazur, Karl Rubin
    Pages 151-163
  10. Tetsuo Nakamura
    Pages 181-187
  11. Kenneth A. Ribet
    Pages 241-261
  12. William A. Stein
    Pages 277-289
  13. Back Matter
    Pages 291-292

About this book

Keywords

Abelian variety Algebraic topology Modular curves Varieties algebraic geometry

Editors and affiliations

  • John E. Cremona
    • 1
  • Joan-Carles Lario
    • 2
  • Jordi Quer
    • 2
  • Kenneth A. Ribet
    • 3
  1. 1.School of Mathematical SciencesUniversity of NottinghamNottinghamUK
  2. 2.Facultat de Matemàtiques i EstadísticaUniversitat Politècnica de CatalunyaBarcelonaSpain
  3. 3.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-0348-7919-4
  • Copyright Information Birkhäuser Verlag 2004
  • Publisher Name Birkhäuser, Basel
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-0348-9621-4
  • Online ISBN 978-3-0348-7919-4
  • Series Print ISSN 0743-1643
  • Series Online ISSN 2296-505X
  • Buy this book on publisher's site